×

zbMATH — the first resource for mathematics

Semirecursive sets and positive reducibility. (English) Zbl 0198.32402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. I. Appel, There exist two regressive sets whose intersection is not regressive, J. Symbolic Logic 32 (1967), 322 – 324. · Zbl 0192.05203
[2] K. I. Appel and T. G. McLaughlin, On properties of regressive sets, Trans. Amer. Math. Soc. 115 (1965), 83 – 93. · Zbl 0192.05202
[3] J. C. E. Dekker, A theorem on hypersimple sets, Proc. Amer. Math. Soc. 5 (1954), 791 – 796. · Zbl 0056.24902
[4] J. C. E. Dekker, Infinite series of isols, Proc. Sympos. Pure Math., Vol. V, American Mathematical Society, Providence, R.I., 1962, pp. 77 – 96. · Zbl 0171.27001
[5] J. C. E. Dekker, The minimum of two regressive isols, Math. Z. 83 (1964), 345 – 366. · Zbl 0122.01002
[6] J. C. E. Dekker and J. Myhill, Recursive equivalence types, Univ. California Publ. Math. 3 (1960), 67 – 213. · Zbl 0249.02021
[7] J. C. E. Dekker and J. Myhill, Retraceable sets, Canad. J. Math. 10 (1958), 357 – 373. · Zbl 0082.01505
[8] C. G. Jockusch, Jr., Reducibilities in recursive function theory, Doctoral Dissertation, Massachusetts Institute of Technology, Cambridge, Mass., 1966.
[9] A. H. Lachlan, Some notions of reducibility and productiveness, Z. Math. Logik Grundlagen Math. 11 (1965), 17 – 44. · Zbl 0158.25101
[10] Donald A. Martin, Completeness, the recursion theorem, and effectively simple sets, Proc. Amer. Math. Soc. 17 (1966), 838 – 842. · Zbl 0216.29003
[11] Webb Miller and D. A. Martin, The degrees of hyperimmune sets, Z. Math. Logik Grundlagen Math. 14 (1968), 159 – 166. · Zbl 0216.29102
[12] T. G. McLaughlin, On a class of complete simple sets, Canad. Math. Bull. 8 (1965), 33 – 37. · Zbl 0207.30701
[13] Emil L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284 – 316. · Zbl 0063.06328
[14] Hartley Rogers Jr., Theory of recursive functions and effective computability, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1967.
[15] Gerald E. Sacks, Degrees of unsolvability, Princeton University Press, Princeton, N.J., 1963. · Zbl 0143.25302
[16] Raymond M. Smullyan, Effectively simple sets, Proc. Amer. Math. Soc. 15 (1964), 893 – 895. · Zbl 0192.05101
[17] C. E. M. Yates, Recursively enumerable sets and retracing functions, Z. Math. Logik Grundlagen Math. 8 (1962), 331 – 345. · Zbl 0111.00904
[18] C. E. M. Yates, Three theorems on the degrees of recursively enumerable sets, Duke Math. J. 32 (1965), 461 – 468. · Zbl 0134.00805
[19] Paul R. Young, A note on pseudo-creative sets and cylinders, Pacific J. Math. 14 (1964), 749 – 753. · Zbl 0208.01901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.